I was diagnosed with hypothyroidism in 2007 and never got treated for it. Now I have been diagnosed with subclinical hyperthyroidim and I am losing my self control. It all started in July os August when I had a serious panic attack out of the blue. For the past 6 months I have been dealing with anxiety, panic attacks, rapid heartbeat, feelings of waling in a dream, crying spells, mood swings, shortness of breath, depression, intolerant to heat and cold, weight loss, brain fog, itching, fear, paranoia and total despair. I was put on methalazine (I think I spelled that right), 10mg per day. I took one pill and had a major panic attack. Somebody please tell me what is going on. I know that I need to take the medicine but I have medicine anxiety!!!! will this ever end or will I be a prisoner of my fears forever!!!!!!!!
Its just a little pill and it will give you such a great quality of life that you will wonder why you ever hesitated to take it. As Stella said it will take some time. Keep coming here for encouragement We have been and know how it feels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.